# SDR SWAA2021062369149

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS772 RBL19 WL157. / REMOVED AND INSTALLED AT AFT CARGO WEB (INTERCOSTAL) ASSY B/S 767 - 787 RBL 19 WL 157 P/N 146A8123U20 PO# 823858/1 IAW SRM 51-40-02 AND DWG 146A0081 REV:- 59899U 12MAY21
